# SDR 2007FA0000861

- Difficulty date: August 20, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N516CR
- Make and model: Cirrus SR22
- Aircraft serial: 1309
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 15070001
- Condition: Cracked
- Location: Nr 5
- Part time: 306 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 EXHAUST HEADER HAS CRACKED OFF AT FLANGE, JUNE 6/06 AT 440.6, NOV 18/06 AT 636.1 HOBBS, MAY 18/07 AT 746.7 HOBBS AND AGAIN AUG 20/07 HOBBS NOT AVAILABLE.  AFTER INSPECTING HEADER IT WOULD SEEM THAT A HEAVER GAUGE PIPE WOULD RESOLVE THE PROBLEM.  THE LAST HEADER WAS INSTALLED WITH BACK UP FLANGES WELDED TO PIPE AT FLANGE SECTION WITH NO EFFECT.  (K)
